• Title, Summary, Keyword: asymptotic equivalence

Search Result 18, Processing Time 0.035 seconds

ASYMPTOTIC EQUIVALENCE OF VOLTERRA DIFFERENCE SYSTEMS

  • Choi, Sung Kyu;Kim, Jin Soon;Koo, Namjip
    • Journal of the Chungcheong Mathematical Society
    • /
    • v.20 no.3
    • /
    • pp.311-320
    • /
    • 2007
  • We obtain a discrete analogue of Nohel's result in [5] about asymptotic equivalence between perturbed Volterra system and unperturbed system.

  • PDF

ON ASYMPTOTIC PROPERTY IN VARIATION FOR NONLINEAR DIFFERENTIAL SYSTEMS

  • Choi, Sung Kyu;Im, Dong Man;Koo, Namjip
    • Journal of the Chungcheong Mathematical Society
    • /
    • v.22 no.3
    • /
    • pp.545-556
    • /
    • 2009
  • We show that two notions of asymptotic equilibrium and asymptotic equilibrium in variation for nonlinear differential systems are equivalent via $t_{\infty}$-similarity of associated variational systems. Moreover, we study the asymptotic equivalence between nonlinear system and its variational system.

  • PDF

ASYMPTOTIC LENS EQUIVALENCE IN MANIFOLDS WITHOUT CONJUGATE POINTS

  • Han, Dong-Soong
    • Bulletin of the Korean Mathematical Society
    • /
    • v.35 no.4
    • /
    • pp.741-755
    • /
    • 1998
  • We prove the asymptotic lens equivalence in manifolds without conjugate points. By using this property we show that under a metric condition of asymptotically Euclidean and the curvature condition decaying faster than quadratic, any surface $(R^2,g)$ without conjugate points is Euclidean.

  • PDF

ASYMPTOTIC BEHAVIORS FOR LINEAR DIFFERENCE SYSTEMS

  • IM DONG MAN;GOO YOON HOE
    • The Pure and Applied Mathematics
    • /
    • v.12 no.2
    • /
    • pp.93-103
    • /
    • 2005
  • We study some stability properties and asymptotic behavior for linear difference systems by using the results in [W. F. Trench: Linear asymptotic equilibrium and uniform, exponential, and strict stability of linear difference systems. Comput. Math. Appl. 36 (1998), no. 10-12, pp. 261-267].

  • PDF

ON THE EMPIRICAL MEAN LIFE PROCESSES FOR RIGHT CENSORED DATA

  • Park, Hyo-Il
    • Journal of the Korean Statistical Society
    • /
    • v.32 no.1
    • /
    • pp.25-32
    • /
    • 2003
  • In this paper, we define the mean life process for the right censored data and show the asymptotic equivalence between two kinds of the mean life processes. We use the Kaplan-Meier and Susarla-Van Ryzin estimates as the estimates of survival function for the construction of the mean life processes. Also we show the asymptotic equivalence between two mean residual life processes as an application and finally discuss some difficulties caused by the censoring mechanism.